# SDR UPS97824123

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D FLOORBEAM F/S 260 RBL 27 CORROSION REMOVAL OUT OF LIMITS ON FWD FLANGE.  REPAIRED IAW DHC SK 809-788.
